# SDR 2017FA0000126

- Difficulty date: July 17, 2015
- Submitted: March 23, 2017
- Operation: General aviation
- Aircraft: N16204
- Make and model: Bell 206B-3
- Aircraft serial: 3724
- Aircraft time: 22,219 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314049
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT UPPER AFT LONGERON WAS FOUND CRACKED .  THE LONGERON WAS REPLACED.
